# SDR CALA9601634

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N59792
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 8 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.25 INCH CRACK IN NR 8 SLAT RIB LOCATED OUTBOARD OF ANTI-ICE DUCT.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 57-50-3, FIGURE 9.
